# SDR CALA2014031000312

- Difficulty date: March 7, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 31,519 hours, 10,824 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: MS903623
- Condition: Faulty
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELEC SPARKING IN COCKPIT WHEN WE TRY TO CONNECT GND POWER, ALSO ELEC BURN SMELL.  INSPECTED AIRCRAFT IAW 05-51-26-800-801C1.  FOUND EXTERNAL POWER RECEPTACLE AT FAULT. SEE ATTACHED 44.0008 & NR,S 4618644 THRU 4618659 FOR WORK ACCOMPLISHED TO REPAIR DAMAGE.
